# SDR SWIA200514717

- Difficulty date: March 7, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 6,624 hours, 5,821 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Condition: Inoperative
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM DOESN'T MOVE RUDDER TRIM.  REMOVED AND REPLACED RUDDER TRIM/AILERON TRIM CONTROL PANEL.  OPERATIONAL CHECKS GOOD.
